Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

I Had A Steroid Injection In Hip And Now Having Severe Pain

had a steroid injection in hip having severe pain in hip area my 23 year old daughter had a steroid injection in her hip today to treat bronchitis . Is now having severe pain in hip area. Is this expected and if so, how should she treat it?
Fri, 7 Jan 2011
Report Abuse
Ayurveda Specialist 's  Response
hello,
the pain is not expected after steriod inj.
look for any redness swellling on the injection site ,, as sometimes prick abcess due to improper method or hygine is possible .
consult a doctor if the pain is unbearable and hampering that side leg movemment
wish you health
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Steroid


Loading Online Doctors....
I Had A Steroid Injection In Hip And Now Having Severe Pain

hello, the pain is not expected after steriod inj. look for any redness swellling on the injection site ,, as sometimes prick abcess due to improper method or hygine is possible . consult a doctor if the pain is unbearable and hampering that side leg movemment wish you health